Virtualy Concluded Successfully...

Our Sponsors

Conference Schedule

Day - 1: Wednesday, June 16, 2021 (3 pm to 6 pm - Singapore Time)

3:05 - 3:15 pm Welcome address by Martin Huxley, Chairman, SBMA
3:15 - 3:30 pm Keynote from WGC:
Mainstreaming the role and relevance of gold in the financial market by David Tait, CEO, World Gold Council - Download PDF
3:30 - 3:45 pm Keynote from the LBMA:
An update on 2021 LBMA initiatives and the London market by Ms Ruth Crowell, CEO, LBMA - Download PDF
3:45 - 3:50 pm APAC Roundtable: Part 1 - ASEAN Market Updates
Moderator by John Levin, Head of Commodities, APAC, TD Securities
3:50 - 4:05 pm
(15 minutes)
India-Update on International Financial Services Centres (IFSC) and International Bullion Exchange (IBE)
Manoj Kumar, Executive Director, International Financial Services Centres Authority (IFSCA) - Download PDF
4:05 - 4:20 pm
(15 minutes)
Indonesia-Recent regulatory changes in Indonesia gold market
Dr. Adi Budiarso, Head of The Center for Financial Sector Policy at The Fiscal Policy Agency of the Ministry of Finance, Government of Indonesia - Download PDF
4:20 - 4:50 pm
(30 minutes)
APAC Roundtable: Part 2 - Jewellery demand & scrap flows
Moderator by Albert Cheng, CEO, SBMA
Panellist:
Ermin Siow, Advisor, Federation of Goldsmiths and Jewellers Association Malaysia (FGJAM) - Download PDF
Le Tri Thong, CEO, Vice Chairman of the BOD PNJ Jewellery Group - Download PDF
4:50 - 6:00 pm
(1:10 hr)
Discussion on Demand, Supply & Price of Precious Metals - Is it time to trim exposure in PM?
Moderator by Nikos Kavalis, MD, Singapore, Metals Focus
Panellist:
- Gold
John Reade, Chief Market Strategist, WGC - Download PDF
- Platinum
Trevor Raymond, Director of Research, WPIC - Download PDF
- Silver
Bart Malek, Head of Commodity Strategy, TD Securities - Download PDF

Day - 2: Thursday, June 17, 2021 (2:30 pm to 5:40 pm - Singapore Time)

2:40 - 3:10 pm Update from China
What are the new initiatives in China? And what is the latest on outreach to ASEAN and beyond?
Ms. Zhao Fanghua, General Manager, Shanghai Gold Exchange International - Download PDF (English)  (Chinese)
Liang Weiye, Trading Manager, Bank of China
Kent Wong Siu-Kee, Managing Director, Chow Tai Fook Jewellery Group
3:10 - 3:35 pm Special Address:
"Some observations of secular macro trends pre and postCOVID-19 in ASEAN Countries" by Sin Beng Ong, Head of EM Asia Economic Research and Chief Economist for ASEAN, JP Morgan - Download PDF
3:35 - 4:35 pm Debate: Gold vs. Cryptocurrencies
Presentation and Chair by Ms. Rhona O’Connell, Head of Market Analysis EMEA and Asia regions StoneX Financial Ltd - Download PDF
Debate:
- Gold
Adrian Ash, Director of Research, BullionVault
Nick Frappell,Global General Manager,ABC Refinery
- Crypto
Charles Morris, CIO At ByteTree AssetManagement and Founder ByteTree
Gregor Gregersen, Founder, Silver Bullion
4:35 - 5:35 pm Technology Innovation & Ecosystem Popular use case for digital / fintech gold, silver and platinum
Moderator by Steven Lowe, Consultant, Precious Metals Industry
Panellists:
Barry Ip, Head of Digital Innovation, Chinese Gold and Silver Exchange on Goldzip - Download PDF
Jon Deane, Chief Executive Officer, Trovio - Download PDF
Karim Raffa, Head of Business Development, CACHE - Download PDF
Urs Roosli, CEO, Axedras - Download PDF
5:35 - 5:40 pm Words of Thanks
Albert Cheng, CEO, SBMA

Day - 3: Tuesday, June 9, 2020 (3 pm to 6 pm)

Coming soon...